MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.7374

Медицинская библиотека · Cureus · 2020

Stevens-Johnson Syndrome: A Perplexing Diagnosis.

Dutt Jonathan, Sapra Amit, Sheth-Dutt Pooja, Bhandari Priyanka, Gupta Supriya

Клинический случайСтатьяПеревод в очереди

Аннотация

Stevens-Johnson syndrome/toxic epidermal necrolysis is a spectrum of mucocutaneous reactions that can occur due to drug reactions, infections with Mycoplasma pneumonia, human immunodeficiency virus (HIV), cancer, and genetics. Stevens-Johnson syndrome involves less than 10% of the body surface, while toxic epidermal necrolysis involves greater than 30%. The most common site of the lesions is mucocutaneous surfaces such as the eyes and oral cavity. Our patient was a 44-year-old female who presented to the emergency department with concerns for pain in her eyes, hands and feet, rash, and sore throat. Her rash worsened during the initial hospitalization. This case emphasizes the importance of pattern recognition of Stevens-Johnson syndrome, as this is a rare but serious condition that must be recognized and treated appropriately. The reaction is most commonly due to medications; however, a thorough history and physical exam are vital to diagnosing this potentially fatal condition.

Для цитирования: Dutt Jonathan, Sapra Amit, Sheth-Dutt Pooja, Bhandari Priyanka, Gupta Supriya. Stevens-Johnson Syndrome: A Perplexing Diagnosis.. Cureus. 2020. DOI: 10.7759/cureus.7374.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.